Alert archive / Iowa / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 29, NWS Quad Cities, IA

June 14, 2016Buchanan County, Delaware County, Iowa

NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 14, 2016, 7:58 PM CDT for Buchanan County, Delaware County, Iowa. It was in force for 62 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 14, 2016, 7:58 PM CDT (00:58 UTC)
Expired
Jun 14, 2016, 9:00 PM CDT
In force
62 min
Issued by
NWS Quad Cities, IA
Area
Storm-based polygon
Tornado
Possible
Hail
0.75 in
Wind
60.0 mph

Counties Buchanan County, IA, Delaware County, IA

The radar

The Quad Cities radar (KDVN), 121 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 14, 8:22 PM CDTTSTM WND DMG1 Se Manchester, IADELAYED REPORT. TIME AND LOCATION APPROXIMATED. TREE BRANCH DOWN IN THE 2200 BLOCK OF JEFFERSON ROAD. BRANCH WAS LARGE ENOUGH IT REQUIRED A DEPUTY TO REMOVE IT FROM THE ROAD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 24 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 14, 4:03 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Davenport, (KDVN), launched 00:00Z, 1.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 00:00Z on 2016-06-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2459 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 00:00Z on 2016-06-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 202 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2459 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
663 m above ground
0-6 km bulk shear
39 kt
0-1 km storm-relative helicity
202 m²/s²
0-3 km storm-relative helicity
209 m²/s²
Significant tornado parameter
2.3
Supercell composite
11.2

Open this sounding in Storm Lab

The text

As transmitted.

420 
WUUS53 KDVN 150058
SVRDVN
IAC019-055-150200-
/O.NEW.KDVN.SV.W.0029.160615T0058Z-160615T0200Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
758 PM CDT TUE JUN 14 2016

THE NATIONAL WEATHER SERVICE IN THE QUAD CITIES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BUCHANAN COUNTY IN NORTHEASTERN IOWA...
  DELAWARE COUNTY IN NORTHEASTERN IOWA...

* UNTIL 900 PM CDT

* AT 758 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
  WINTHROP...OR 9 MILES EAST OF INDEPENDENCE...MOVING EAST AT 30 MPH.

  HAZARD...60 MPH WIND GUSTS. 

  SOURCE...RADAR INDICATED. 

  IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MANCHESTER...DYERSVILLE...EDGEWOOD...WINTHROP...EARLVILLE...
  HOPKINTON...QUASQUETON...LAMONT...DELHI...COLESBURG...RYAN...
  GREELEY...AURORA...DUNDEE...DELAWARE...MASONVILLE...STANLEY...
  ONEIDA...DELAWARE COUNTY FAIRGROUNDS AND PETERSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4265 9113 4230 9113 4230 9179 4264 9185
TIME...MOT...LOC 0058Z 262DEG 27KT 4245 9171 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

GIBBS
4 follow-up statements
077 
WWUS53 KDVN 150111
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
811 PM CDT TUE JUN 14 2016

IAC019-055-150200-
/O.CON.KDVN.SV.W.0029.000000T0000Z-160615T0200Z/
BUCHANAN IA-DELAWARE IA-
811 PM CDT TUE JUN 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN BUCHANAN AND DELAWARE COUNTIES...

AT 811 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED OVER
MASONVILLE...OR NEAR MANCHESTER...MOVING EAST AT 30 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MANCHESTER...DYERSVILLE...EDGEWOOD...WINTHROP...EARLVILLE...
HOPKINTON...QUASQUETON...LAMONT...DELHI...COLESBURG...RYAN...
GREELEY...AURORA...DUNDEE...DELAWARE...MASONVILLE...STANLEY...
ONEIDA...DELAWARE COUNTY FAIRGROUNDS AND PETERSBURG.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4265 9113 4230 9113 4230 9179 4264 9185
TIME...MOT...LOC 0111Z 262DEG 27KT 4246 9157 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

GIBBS
346 
WWUS53 KDVN 150125
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
825 PM CDT TUE JUN 14 2016

IAC019-150134-
/O.CAN.KDVN.SV.W.0029.000000T0000Z-160615T0200Z/
BUCHANAN IA-
825 PM CDT TUE JUN 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BUCHANAN COUNTY IS
CANCELLED...

THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN IOWA.

LAT...LON 4265 9113 4230 9113 4230 9159 4264 9160
TIME...MOT...LOC 0124Z 252DEG 34KT 4265 9141 4236 9136 

$$

IAC055-150200-
/O.CON.KDVN.SV.W.0029.000000T0000Z-160615T0200Z/
DELAWARE IA-
825 PM CDT TUE JUN 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR DELAWARE COUNTY...

AT 824 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR EDGEWOOD TO NEAR DELHI...MOVING EAST AT 40 MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
MANCHESTER...DYERSVILLE...EDGEWOOD...EARLVILLE...HOPKINTON...DELHI...
COLESBURG...RYAN...GREELEY...DUNDEE...DELAWARE...MASONVILLE...
ONEIDA...TURTLE CREEK PARK...DELAWARE COUNTY FAIRGROUNDS...
PETERSBURG...BACKBONE STATE PARK...BUCK CREEK...
MANCHESTER AIRPORT AND ROBINSON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4265 9113 4230 9113 4230 9159 4264 9160
TIME...MOT...LOC 0124Z 252DEG 34KT 4265 9141 4236 9136 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

WOLF
045 
WWUS53 KDVN 150138
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
838 PM CDT TUE JUN 14 2016

IAC055-150200-
/O.CON.KDVN.SV.W.0029.000000T0000Z-160615T0200Z/
DELAWARE IA-
838 PM CDT TUE JUN 14 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT
FOR EASTERN DELAWARE COUNTY...

AT 838 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR COLESBURG TO NEAR HOPKINTON...MOVING EAST AT 30
MPH.

HAZARD...60 MPH WIND GUSTS. 

SOURCE...RADAR INDICATED. 

IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES. 

LOCATIONS IMPACTED INCLUDE...
DYERSVILLE...EDGEWOOD...EARLVILLE...HOPKINTON...DELHI...COLESBURG...
GREELEY...DELAWARE...ONEIDA...TURTLE CREEK PARK...PETERSBURG...
BUCK CREEK...TWIN BRIDGES PARK AND BAILEYS FORD PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4265 9113 4230 9113 4230 9141 4264 9142
TIME...MOT...LOC 0138Z 266DEG 28KT 4264 9126 4231 9124 

TORNADO...POSSIBLE
HAIL...<.75IN
WIND...60MPH
 
$$

WOLF
511 
WWUS53 KDVN 150159
SVSDVN

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
859 PM CDT TUE JUN 14 2016

IAC055-150208-
/O.EXP.KDVN.SV.W.0029.000000T0000Z-160615T0200Z/
DELAWARE IA-
859 PM CDT TUE JUN 14 2016

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN DELAWARE COUNTY WILL
EXPIRE AT 900 PM CDT...
    
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED AND EXITED THE
WARNED AREA. THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
HOWEVER HEAVY RAIN IS STILL POSSIBLE WITH THESE
THUNDERSTORMS...ESPECIALLY AS THEY MOVE EAST INTO DUBUQUE COUNTY.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHEASTERN IOWA.

LAT...LON 4265 9113 4230 9113 4230 9141 4264 9142
TIME...MOT...LOC 0157Z 262DEG 27KT 4264 9126 4231 9124 

$$

WOLF

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 14, 6:40 PM CDT, 1 hour 18 minutes earlier.

Area forecast discussion, Jun 14, 6:40 PM CDT, 1 hour 18 minutes before
Area Forecast Discussion
National Weather Service Quad Cities IA IL
640 PM CDT TUE JUN 14 2016

...AVIATION UPDATE...

.SYNOPSIS...
Issued at 317 PM CDT Tue Jun 14 2016

18Z surface data has low pressure in eastern South Dakota. A warm
front runs east southeast from the low into southwest Wisconsin and
then into northern Illinois. Weakly inferred boundaries were south
of this warm front from central Iowa into central Illinois.. Dew
points were in the 50s and 60s north of the warm front and in the
70s south of the front.

&&

.SHORT TERM...(THIS EVENING THROUGH Wednesday)
ISSUED AT 317 PM CDT Tue Jun 14 2016

Isolated to scattered showers and thunderstorms, some in narrow
bands, will continue through late afternoon across the area.
Additional showers and thunderstorms should begin developing and
increase in coverage through sunset. Locally heavy rainfall will be
possible due to the high moisture content of the atmosphere.

This evening, the overall forcing suggests the convection will grow
upscale and form an organized thunderstorm complex. This complex
will move east northeast or possibly northeast with the northern
half of the area favored.

The ground is quite dry due to the lack of widespread rainfall
over the past 7-10 days. As a result, the ground should be able
to take this rainfall with little if any problems.

Locally heavy rainfall is expected from the storms that may result
in the ponding of water on some roads and low lying areas. It is
possible that localized amounts approaching 2 inches may occur
roughly in the highway 20 corridor.

After midnight, the cold front will sweep through the area. Showers
and thunderstorms will continue with the northern half of the area
favored. The rain is expected to quickly end from west to east with
at least the western half of the area dry by sunrise Wednesday.

On Wednesday, there may or may not be lingering convection over the
far eastern parts of the area shortly after sunrise. If convection
is present, it will move east of the area by mid-morning.

Late Wednesday morning and afternoon, the lack of any forcing
mechanism should result in dry conditions with diurnal clouds
developing. Temperatures Wednesday will average above normal.

.LONG TERM...(Wednesday NIGHT THROUGH Tuesday)
ISSUED AT 317 PM CDT Tue Jun 14 2016

Wednesday night through Friday, mainly dry conditions look to be in
store for the area as surface high pressure builds into the Midwest.
Temperatures should be close to or slightly above normal.

There are, however, two concerns. First, there is a weak upper level
disturbance moving down in the flow aloft Wednesday night. This
disturbance may or may not produce some nocturnal convection across
the far northwest areas.

Second, the models continue to indicate a band of unstable air that
would be conducive to convection Thursday through Friday. However,
the models disagree upon the location of this area of the unstable
air. If the area of unstable air is further east, then the far
southwest areas may see isolated to scattered showers and
thunderstorms, mainly during the afternoon and evening.

Friday night on...

Quiet and dry conditions will be seen across the area Friday night
through Sunday as high pressure remains across the area.
Temperatures should average above normal.

Starting Sunday night, the models diverge on their respective
solutions. Some solutions indicate Sunday night and possibly Monday
may be dry while others bring the next front into the area. As a
result, the model consensus has slight chance to chance pops Sunday
night, and then slight chance to low chance pops Monday through
Tuesday. Temperatures should continue to average near or a little
above normal.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z Wednesday EVENING)
ISSUED AT 634 PM CDT Tue Jun 14 2016

VFR conditions to dominate the next 24 with brief mvfr conditions possible
until 15/03z in showers and thunderstorms. Weak cool front will pass
late this evening with clearing skies and winds shifting from the south
or southwest to the west and northwest at 5 to 15 mph through Wednesday.

&&

.DVN Watches/Warnings/Advisories...
IA...None.
IL...None.
MO...None.

&&

SYNOPSIS...08
SHORT TERM...08
LONG TERM...08
AVIATION...Nichols
Hazardous weather outlook, Jun 14, 9:37 AM CDT, 10 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
937 AM CDT TUE JUN 14 2016

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-151015-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
936 AM CDT TUE JUN 14 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS WILL BECOME INCREASINGLY LIKELY TODAY...ESPECIALLY
THIS AFTERNOON AND EVENING. A FEW OF THE STORMS MAY BECOME
STRONG TO SEVERE...WITH THE MAIN THREAT BEING DAMAGING WINDS
AND LOCALLY HEAVY RAINFALL. ISOLATED LARGE HAIL WILL ALSO BE
POSSIBLE. IN ADDITION...A TORNADO CANNOT BE RULED OUT WITH ANY
BOUNDARY INTERACTION.

THE STORM PREDICTION CENTER HAS PLACED AREAS GENERALLY ALONG AND
WEST OF A LINE FROM GALENA ILLINOIS...TO GENESEO ILLINOIS...TO
TO MACOMB ILLINOIS IN A SLIGHT RISK FOR SEVERE WEATHER.

HEAT INDEX VALUES IN THE MID TO UPPER 90S ARE LIKELY THIS AFTERNOON
ACROSS THE AREA.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

HEAT INDEX VALUES WILL RISE INTO THE MID AND UPPER 90S WEDNESDAY
AFTERNOON IN AREAS GENERALLY ALONG AND SOUTH OF INTERSTATE 80.

THERE WILL BE A LOW CHANCE FOR AN ISOLATED THUNDERSTORM ALONG AND
NORTH OF THE HIGHWAY 20 CORRIDOR LATE WEDNESDAY AFTERNOON AND INTO
THE EVENING. THEN THE NEXT CHANCE FOR THUNDERSTORMS WILL BE SUNDAY
NIGHT INTO MONDAY. IT IS TOO EARLY TO DETERMINE THE SEVERE
THUNDERSTORM POTENTIAL FOR EARLY NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED FOR PORTIONS OF THE OUTLOOK AREA
LATE THIS AFTERNOON AND EVENING.

In the hours before

Local storm report, Jun 14, 5:40 PM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
540 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0532 PM     FLASH FLOOD      TAMPICO                 41.63N 89.79W
06/14/2016                   WHITESIDE          IL   LAW ENFORCEMENT

            A ROAD 1 MILE WEST OF TAMPICO WAS CLOSED DUE TO FLOODING.
            WATER IS NOW BEGINNING TO SUBSIDE. PUBLIC ALSO REPORTED
            THE CITY PARK FLOODED AND WATER COVERING ROADS THROUGHOUT
            TOWN AT LEAST SEVERAL INCHES DEEP. THE WASTEWATER
            TREATMENT PLANT MEASURED 5 INCHES OF RAIN IN ONE HOUR.

&&

DMD
Special weather statement, Jun 14, 5:40 PM CDT, 2 hours 18 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
540 PM CDT TUE JUN 14 2016

ILC073-142330-
HENRY-
540 PM CDT TUE JUN 14 2016

...A STRONG THUNDERSTORM WILL AFFECT HENRY COUNTY THROUGH 630 PM
CDT...

AT 539 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR CAMBRIDGE...
MOVING NORTHEAST AT 25 MPH.

WIND GUSTS UP TO 50 MPH AND PEA SIZE HAIL ARE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
CAMBRIDGE...GENESEO...ATKINSON...ANNAWAN...ANDOVER...HOOPPOLE...
OSCO...HENRY COUNTY FAIRGROUNDS...SHADY BEACH...MORRISTOWN...
GERMAN CORNER...ULAH AND JOHNSON-SAUK TRAIL STATE PARK.

THIS INCLUDES INTERSTATE 80 IN ILLINOIS BETWEEN MILE MARKERS 13 AND
36.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO
STATIONS AND AVAILABLE TELEVISION STATIONS FOR ADDITIONAL INFORMATION
AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 4121 9022 4133 9037 4156 9018 4152 8992
      4139 8985 4133 8986
TIME...MOT...LOC 2239Z 228DEG 20KT 4134 9023

GIBBS
Local storm report, Jun 14, 6:31 PM CDT, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
631 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0631 PM     HEAVY RAIN       5 WSW HOPKINTON         42.32N 91.34W
06/14/2016  M2.00 INCH       DELAWARE           IA   COCORAHS

            ALL OF RAIN FELL WITHIN PAST HOUR.

&&

GROSS
Local storm report, Jun 14, 7:23 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
723 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0723 PM     HEAVY RAIN       MANCHESTER              42.49N 91.46W
06/14/2016  M2.45 INCH       DELAWARE           IA   EMERGENCY MNGR

            STORM TOTAL SO FAR.

0723 PM     HEAVY RAIN       GREELEY                 42.59N 91.34W
06/14/2016  M3.00 INCH       DELAWARE           IA   EMERGENCY MNGR

            STORM TOTAL SO FAR.

&&

GROSS
Special weather statement, Jun 14, 7:28 PM CDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
728 PM CDT TUE JUN 14 2016

ILC085-IAC061-097-150200-
JO DAVIESS-DUBUQUE-JACKSON-
728 PM CDT TUE JUN 14 2016

...A STRONG THUNDERSTORM WITH HEAVY RAIN WILL AFFECT DUBUQUE....JO
DAVIESS AND JACKSON COUNTIES...

AT 727 PM CDT...A STRONG THUNDERSTORM WAS LOCATED NEAR EPWORTH...OR
15 MILES SOUTHWEST OF DUBUQUE...MOVING NORTHEAST AT 15 MPH.

WINDS IN EXCESS OF 30 MPH ARE POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED INCLUDE...
DUBUQUE...GALENA...ASBURY...DYERSVILLE...CASCADE...EPWORTH...
EAST DUBUQUE...FARLEY...PEOSTA...NEW VIENNA...WORTHINGTON...
HOLY CROSS...LA MOTTE...MENOMINEE...LUXEMBURG...RICKARDSVILLE...
SHERRILL...ST. DONATUS...CENTRALIA AND SAGEVILLE.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY CAUSE
LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT FOR
NORTHWESTERN ILLINOIS...AND NORTHEASTERN IOWA.

LAT...LON 4265 9078 4263 9071 4254 9064 4251 9064
      4251 9041 4236 9047 4227 9058 4229 9075
      4230 9113 4265 9112 4265 9090 4268 9090
TIME...MOT...LOC 0027Z 220DEG 11KT 4237 9094

GIBBS
Local storm report, Jun 14, 7:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
753 PM CDT TUE JUN 14 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HEAVY RAIN       3 W ASBURY              42.51N 90.82W
06/14/2016  E2.50 INCH       DUBUQUE            IA   TRAINED SPOTTER

            LOTS OF STANDING WATER. NO FLOODING ISSUES AT THIS TIME.

&&

BILLN

The office that day

Everything else NWS Quad Cities, IA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 14, 7:28 PM CDTSpecial Weather StatementDVNDubuque92 min
Jun 14, 8:16 PM CDTFlash Flood WarningDVNDubuque6 hr
Jun 14, 8:24 PM CDTFlash Flood WarningDVNJackson6 hr
Jun 14, 8:38 PM CDTSpecial Weather StatementDVNBuchanan82 min
Jun 14, 9:09 PM CDTSpecial Weather StatementDVNCedar, Muscatine, Washington66 min

Nearby

Severe Thunderstorm Warnings in Iowa, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.